# SDR AWXA200500378

- Difficulty date: March 30, 2005
- Submitted: March 31, 2005
- Operation: Air carrier
- Aircraft: N174AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23633
- Aircraft time: 62,172 hours, 38,364 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: BMS13311122
- Condition: Broken
- Location: Seat Row 14 Lt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 4-DAY CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 14 LT INOPERATIVE.  MAINTENANCE FOUND A BROKEN WIRE AT PIN FOR CONNECTOR, RETERMINATED WIRE AT PIN AT SEAT ROW 14 LT, OPERATIONAL CHECK WAS GOOD.
